Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Burning sensation in abdomen - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Abdominal Pain
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Doctor :   Hi
Doctor :   How can I help you ?
User :   Hi sir
User :   I have a proble with gastic.
Doctor :   ok. can you please explain in detail
Doctor :   Hello are you there
Doctor :  
Doctor :   I want to know more about you problem
User :   Most of the night time am feeling gastic. Then I used to take some dygine or eno for that, Iam feeling like something is burning in my abdomen.
Doctor :   Ok
Doctor :   When did it start
User :   I mean to say in my stomach
Doctor :   first
Doctor :   and any medicines you are using now
User :   It strted from last one year, am 26 years old. Even my parent also saying in this age why this is happening. Plz consult.
Doctor :   To get a better picture I need this information--
Age: ; Occupation: ; Location: ; Marital Status:
User :   Yes, I had been to doctor most of the time in my native. He gave me some medicine but i cannot remeber right now. At present am takinh only Dygine and Eno.
User :   Age 26, Consultant in Citi Bank,,am single
Doctor :   Do you smoke/drink alcohol/Any other habits?
If yes how much/how often?
User :   No this habit I do not have , but in sometime in ocassionally am consumed wine, but not more its on limit.
Doctor :   Do you have any other health problems?
High Blood sugar/ high blood pressure/ Asthma/allergies etc?
User :   No
Doctor :   What is your daily diet and usual timkings
User :   Usually am taking in the morning Idli or dosa at 8.30am and in lunch am taking chapati and rice at 2pm & at night i used to take same chapati and rice
Doctor :   When do you sleep at nigh
Doctor :   and do you have refluxes too?
User :   at 11pm or 12
User :   I did not get it
Doctor :   Do you burning sensations at night when you sleep
Doctor :   or when you have heavy food
User :   Not always
Doctor :   ok
User :   Plz consult some medicine for me
Doctor :   With your history
Doctor :   I feel you have a reflux oesophagitis
Doctor :   as you are using the OTC drugs like Digene
User :   okey
Doctor :   and it is not improving the condition
User :   is it..!
Doctor :   I would suggest you to get a physical examination with a specialist
Doctor :   Gastroenterologist
Doctor :   He would be prescribing you proton pump inhibitors
User :   can i have thier no and add
Doctor :   which would be ideal if you continue for the said time
Doctor :   like 4 to 8 weeks
Doctor :   You can search for the gastroenterologist on our homepage near your area
Doctor :   We have a search the doctor facility on it
User :   Thank you very much sir. Plz consult thte time also
Doctor :   Ok
Doctor :   buye
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor